| Model Number |
DR135610 |
| Medical Device Problem Codes |
Break (1069); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review was performed.The sample was returned to the manufacturer for evaluation.Therefore, the investigation of the reported event is confirmed for the reported leak and break.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model dr135610 pta dilatation catheter allegedly experienced break and leak.This information was received from one source.The malfunction involved one patient with no reported patient consequences.The patient was a (b)(6) year old female, weighing (b)(6) lbs.